MathSciNet Relay Station
MathSciNet bibliographic data
MR2587528 35L25 (76B15)
Lai, Shaoyong; Wang, Ying; Wu, YongHong; Lin, Qun An initial-boundary value problem for a generalized Boussinesq water system in a ball. Int. J. Appl. Math. Sci. 3 (2006), no. 2, 117–133.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement